Get your Health question answered in 3 easy steps

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from erectile dysfunction. Taking cialis 10mg. Cause and cure?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Mon, 4 Feb 2013 in Erectile Dysfunction
Question: hi . i am 28 years old male and i am suffering from performance anxiety erectile dysfunction. Since i am not in a stable relation, so i am using cialis 10mg and it works pretty well. I have heard that lubricants like KY Jelly can help a lot in psychogenic ED,since it helps to penetrate the penise into vagina even though the penise is 60-70%erect. Kindly validate? If its so then i would like to reduce the cialis dosage to 5mg and will use KY Jelly along with that. Apart from this any other advice would be really appreciated.
doctor
Answered by Dr. Ashish Mittal 45 minutes later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Erectile dysfunction can be a result of a psychological or physical problem.

Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal masturbation, normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not.

Physical causes: Include neurological disorders, alcoholism, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases.

What I can understand from your query is that you are not able to sustain hard erection which is required for intercourse. You are 28 years of age and at this age, any difficulty in getting or maintain an erection is due to psychological reasons in most of the cases.

I will describe some simple measures which you can incorporate and these should help you:
-First of all, quit smoking and alcohol (if you are taking any)
-Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex. As you will worry, your problem will increase further.
-Exercise, particularly aerobic exercise (like: Jogging, skipping and cycling) is very effective.
-Yes, KY jelly help in penetration, you can use it.
-The commonly prescribed drug by the doctors is sildenafil (Viagra) or Tadalafil (Cialis), which causes erections to be stronger and long lasting, but should be taken after prescription. Cialis 10 mg is optimal dose, there is no need for dose reduction but It is important to rule out medical conditions specially related to cardiovascular system before starting such treatment.


Apart from that as you have performance anxiety and feel lonely, then there is need to rule out anxiety disorder in your case by in person evaluation and examination by psychiatrist.

As you are in Gurgaon, you can visit me personally also after taking my address from WWW.WWWW.WW

Wish you good health.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Sildenafil

doctor1 MD

IM Angulakshmi aged 28,female residing at trichy.I was suffering from VSD,PDA,PAH from birth.Upto my 15yrs of age i got treatment at CMC ,VELLORE,after that in MADRAS MEDICAL MISSION.At 2005 i had my last review at APOLLO, CHENNAI and following medices as the prescribed till today.SILDENAFIL CITRATE 50 MG 1-0-1, LASIX 1/2-0-0,DERIPHYLINE 1-0-1.But these treatments gave me a result that im not operatable & not to get married.



IS im cureable?may I get marriage?if i got marriage is any problem for me?if not means why?



PLz kindly answer my question's doctor?

doctor1 MD

I just received a package of sildenafil citrate 100mg through the mail. The package is from cedar wood pharmacy and the pills are from Dr. Reddy laboratory . They suppose to be like Viagra. The pills are round with the imprint SC on one side and 100 on their other. My question is are these pills safe to take?

doctor1 MD

I`m 31 year with 54wt from Manipur,India. I lost a boy kid last year who suffered from conjunitial heart disease. I now I can`t pregnant though I followed advicewith instruction s from doctors . I`m advised to insert sildenafil citrate tablets in vigina.What is the use of it and how it is used

doctor1 MD

hi..i am 53 yrs....suffer from ed...and premature ejaculation.....

have been taking suhagra 50 ( sildenafil citrate 50 mg) when needed for some time....

Am considering taking duralast 30 (dapoxetine hydrocholride 30 mg) also.....

Is it OK to combine the two?? Any side effects to be wary of?

I normally take a tab for hypertension (mild) daily....is it ok to combine with the above medications or should I avoid on days when I am using sidenafil - dapoxetime?

doctor1 MD

I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During intercourse, my erection is less hard than it should be for entry and my penis becomes soft. I have been...

doctor1 MD

I had eligard for prostate cancer ....I am wondering if it is possible to return to full sexual activity....Thanks XXXXXXX

doctor1 MD

After i had sex with my partner, the next day, my penis starts to get hard on sometimes and discharge some cum onto it. Is it normal?